# SDR AUS20010926

- Difficulty date: August 24, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 7374Y0
- Engine: Cfmint CFM563C
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65C329561
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR ACTUATOR FAULTY.
